Butrans And GenericUpdated
I've been on butrans patch 20 mcg. For over a year. Suddenly I've been switched to the generic form of butrans. The brand Butrans is best for me because the generic is giving me an upset stomach with headaches and nausea. I feel sick on the generic butrans. I'm sure it's not a good substitute for the brand. The brand Butrans is better medicine in so many ways and more effective. The generic butrans makes me sick. I wish doctors and insurance companies would listen to the patients and stop pushing medicine on me that makes me sick and doesn't work for me and I'm sure many other people will have the same problem. It's dangerous to play with people's lives and switch medicine suddenly from butrans brand to butrans generic!!! Generic doesn't work! I'm in pain again , dizzy and nauseous with a headache! I don't believe the insurance companies and doctors put patients in corners when there supposed be helping people the HURT me by making me try generic medicines that don't work and make me sick!!!! Ugg!!!!! BE AWARE and speak up for yourself is a medicine makes you sick or doesn't work!!!
I agree with you. I've been on Butrans 20mcg patch for almost 2 years now. Last month I picked up my Butrans realizing it was made by Teva Pharmaceuticals. The patch definitely does not work as well as the name brand. The adhesive, is absolutely terrible. This month at pain management I spoke to my doctor, explaining to him it did not work as well. That the adhesive is terrible and the patch is not working consistently. He was unaware that Purdue lost the patent for the patch, in June of this year. He immediately told me he would write it dispense as written(DAW). Which would allow me to get the name brand. I went to the pharmacy yesterday and picked it up. The best thing to do is speak to your doctor. If need be also, speak to your insurance company. Coming from someone who doesn't like heavy duty narcotics. I can say the patch releases a non consistent amount of the medication. To much the first day. Not enough the rest of the 6 days. I'm glad I found your post, knowing I'm not the only one. Shortly after switching to this generic I started to experience stomach pain as well as urinary problems.
i was just searching to see if anyone else was having problems with new generic. I just started mine yesterday. i have been on real Burtrans 5 months. Since I put generic on yesterday i have been sick. Glad im not only one.
yes i have been the same way finding out it doesnt work as well.... and i was given the generic as well it sucks!! im hurting bad..
I just got my patches last week, and they gave me the generic. And it just occurred to me that this was the reason I've been not feeling good all week. This morning I woke up with the restless leg cramping you get when your going through withdrawal and just that overall feeling really horrible. It's been very hot and I have had an unusual headache periodically all week. So was thinking that was it. But Now I'm putting two and two together and realizing it was the new patch. I googled it and was led to this forum. I explicitly told my pharmacist after drilling her about it as I was so surprised when I went to pick them up, I said I've had some very negative experiences with other generic meds in the past and the one medication I don't want to mess around with is pain medication. She repeatedly said it's the same exact company and theyre the only company who are able to make the generic for the first year. Then went in to say it's exactly the same. I said well if it's exactly the same but the cost is way less why would they even bother to make it if they don't profit from it as much. I had a gut feeling right then it would be a problem. And I have three more weeks to go before I can get a new script from my Doctor. I'm glad I found this it helps to know that I'm not the only one Ajnd I will tell my Doctor and show her as much info as I can sonthat she will make sure I get the brand next time hopefully.
I have been on Butrans for several months with no problem. Thursday when I picked up my new script it had been changed to the generic. I put the new patch on Thursday and woke up sick on Friday with horrible headache, stomachpains, nausea and sweats. I called the pharmacy today and having them switch me back to regular Butrans. The generic is terrible!! I will ensure my Dr is aware of this as well.
I was just prescribed the Butran patches and 3 10mg ir Opana for bt pain. I was given no instruction by the Dr or pharma...2 REPLIES
Sandoz omeprazole is inferior and does not have the same efficacy as other generic omprazole manufactured in the state. ...1 REPLY
I am currently on a 10mg Butrans patch and also norco for break through pain. I got off track on taking the norco's ...
I would liketo know if lovastatin is the generic brand for zetia ## i would like to know if this is a gereric brand for ...4 REPLIES
was taking generic Norco was always feeling very stranged, like I was sluggish. Now was given brand and all of those fee...1 REPLY
does a generic brand morphine have N on one side ## Does it, perhaps, have an M in a square on one side, with the the 60...1 REPLY
Over the past forty years I have been taking oxycodone and valium for different lengths of time, different health issues...
Hello All: Eight years ago I had a gastric bypass losing from 294# to 117# (too low for a 61 yr. old female). Currently ...57 REPLIES
I have been on Percocet 10/325 for over 11 years. Recently changed insurance company. They will not pay for Brand. I get...4 REPLIES
My perspective is that as Pharma companies buy up quality companies like Watson, who put the required amount of the main...1 REPLY